# SDR VNAA20191012105

- Difficulty date: October 11, 2019
- Submitted: October 13, 2019
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 37,122 hours, 37,220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMER DOOR CAUTION MSG DURING TAXI OUT. DEFERRED INDICATION. ON OCT 13 MAINTENANCE PERFORMED HEALTH CHECK OF RH EMERGENCY DOOR PROX SENSOR, OPS CHECK GOOD ON SENSOR AND ALSO DOOR INDICATION SYSTEM. CLEARED MEL
